121 0

Fuzzy Complex Numbers and Fuzzy Random Variables

Title
Fuzzy Complex Numbers and Fuzzy Random Variables
Author
한정순
Issue Date
2001-06
Publisher
서경대학교 산업기술연구소
Citation
산업기술연구소 논문집, v. 9, no. 0, page. 99-105
Abstract
In this paper we are interested in defining, and deriving the basic properties of, an integral for a function f mapping C into C`. The new definition of expectation generalizes the integral of a set-valued function. We derive some properties of these new concepts.
URI
http://kiss.kstudy.com/thesis/thesis-view.asp?key=2986178https://repository.hanyang.ac.kr/handle/20.500.11754/158360
ISSN
1226-6418
Appears in Collections:
COLLEGE OF SCIENCE AND CONVERGENCE TECHNOLOGY[E](과학기술융합대학) > APPLIED MATHEMATICS(응용수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE